Pacers are implanted for different reasons, which I think makes your question a bit complicated.
Often people take beta blockers after a pacer device implant, and if you are taking a beta blocker, grapefruit is not a recommended food to mix in your diet. If you are taking a drug to remove excess fluid caused by Congestive Heart Failure, foods high in potassium may or may not be recommended. Certainly, foods high in salt should generally be avoided.
If you can manage it, I'd suggest you contact a dietician, and discuss the issue based on your cardiac history as well as what medications you are prescribed. Thanks for bringing up an interesting topic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.